A note on the lattice of fuzzy hyperideals of a hyperring

Bayrak D., Yamak S.

AFRIKA MATEMATIKA, vol.28, pp.1185-1192, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2017
  • Doi Number: 10.1007/s13370-017-0511-y
  • Title of Journal : AFRIKA MATEMATIKA
  • Page Numbers: pp.1185-1192


Many studies have investigated lattices of fuzzy algebraic systems. One of them belongs to Borzooei et al. (Soft Comput 12:739-749, 2008) who found some properties of lattices of fuzzy algebraic structures. In this study, we solve the problem of finding necessary and sufficient conditions for distributivity and modularity of lattice of fuzzy hyperideals of a hyperring which was one of the open problems in Borzooei's paper.